Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Hi, Let me help you understand your current health care problem. I offer compassionate, considerate information. Yes this can happen. It is important to remember that if you are on your period then it is unlikely that you will get pregnant. the period is a release of the uterine lining (UL). When the UL is released if an egg does get fertilized the resulting fertilized egg will not be supported by the uterus due to the absence of the UL.
Hope this is clear, if not let me know.
Okay I am just worried because I have never had a period so short before (only two days although it did start when expected on late night of Nov23th). I did have sex last night and unfortunately the condom slipped when my partner ejaculated and pulled out. Because of worry I purchased plan B onestep and took it within 1 hour. So my situation with my period abruptly ceasing after plan B onestep has occured before in other individuals?
Due to the increase in the hormones this will occur. It is not advisable to take the plan B when on your period. Hope this is clearer.
Ooo okay that is what my thinking was. Since I have been off my regular birth control pills for one month, is it still safe to resume my normal pack of monthly birth control pills this sunday as I normally would after a regular period (although I have taken plan b and my period was only 2 days)?
Yes you can restart the BCP. It you have been off the BCP for a month then you will need to use a back up method (condoms) for the first 10 days.
So the possibility of becoming pregnant is slim? Thank you for your time and response
Since you did take the plan B and you were on your period you are not likely to get pregnant.
Thank you for your time. I just was not expecting my period to halt completely after taking plan b.
You are welcome Don't forget to push the accept button for the answers given, so I can get credit for my time and your payment can be transferred to me. Take care until the next time.